MAUDE Adverse Event Report: AV-TEMECULA-CT TREK CORONARY DILATATION CATHETER

AV-TEMECULA-CT TREK CORONARY DILATATION CATHETER
Catalog Number 1012274-08
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/30/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Internal file number - (b)(4): during processing of this complaint, attempts were made to obtain complete event, patient and device information.Visual inspection was performed on the returned device.The shaft separation and kink were confirmed.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion in the posterior descending artery with mild tortuosity and mild calcification.A 3x8mm trek rx balloon dilatation catheter (bdc) was inserted into an unspecified guide catheter, the mid shaft kinked.The physician withdrew the bdc and the mid shaft separated.Reportedly there was no resistance noted during advancement or withdrawal.Both pieces were simply withdrawn from the guide catheter.An unspecified balloon was used to continue the procedure.There was no adverse patient effect and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
TREK CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key5975200
Report Number2024168-2016-06355
Device Sequence Number16544811
Product Code LOX
UDI-Device Identifier08717648138416
UDI-Public(01)08717648138416(17)190331(10)60415G1
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K103110
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/23/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Catalogue Number1012274-08
Device Lot Number60415G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/13/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2016
Initial Report FDA Received Date09/23/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight83